# SDR CALA2025090508523

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 141A65382
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

)MAIN CABIN R-1 DOOR AREA,AFT LOWER STOP FITTING GOUGED AT THE AFT SIDE OF THE DOOR.  BLENDED GOUGE ON FITTING FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 52-10-90-1A-3.  REMOVED DAMAGED STOP FITTING & LOCATED IAW DWG 141A6535 REV B,  INSTALLED STOP FITTING IAW SRM 51-40-02-0G-0, & DWG 141A6535 REV B.
